# SDR SWAA2012041203030

- Difficulty date: April 11, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 28,809 hours, 19,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2232
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EEPLS INOP BETWEEN ROW 10 TO ROW 23.  RELAMPED EEPLS PER MM.
